BibTeX record journals/tcs/EstebanGM04

download as .bib file

@article{DBLP:journals/tcs/EstebanGM04,
  author    = {Juan Luis Esteban and
               Nicola Galesi and
               Jochen Messner},
  title     = {On the complexity of resolution with bounded conjunctions},
  journal   = {Theor. Comput. Sci.},
  volume    = {321},
  number    = {2-3},
  pages     = {347--370},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.tcs.2004.04.004},
  doi       = {10.1016/j.tcs.2004.04.004},
  timestamp = {Mon, 22 Nov 2004 14:50:57 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/EstebanGM04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}